# SDR CALA2018092401992

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 35,097 hours, 12,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT STA 316 BETWEEN STR 28R AND 27R (RBL 10) DURING VISUAL INSP FROM TIRE DAMAGE REF N/R 9876766. ACCOMPLISHED INTERIM REPAIR PER EC/RA5331-02262.
